RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2002, Volume 8, Issue 3, Pages 943–947 (Mi fpm666)  

Short communications

On Hermitian manifolds, satisfying the $U$-cosymplectic hypersurfaces axiom

M. B. Banaru

Moscow State Pedagogical University

Abstract: It is proved that if a Hermitian manifold satisfies the $U$-cosymplectic hypersurfaces axiom, then it is a $W_4$-manifold.

Full text: PDF file (207 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 514.76
Received: 01.04.2002

Citation: M. B. Banaru, “On Hermitian manifolds, satisfying the $U$-cosymplectic hypersurfaces axiom”, Fundam. Prikl. Mat., 8:3 (2002), 943–947

Citation in format AMSBIB
\Bibitem{Ban02}
\by M.~B.~Banaru
\paper On Hermitian manifolds, satisfying the $U$-cosymplectic hypersurfaces axiom
\jour Fundam. Prikl. Mat.
\yr 2002
\vol 8
\issue 3
\pages 943--947
\mathnet{http://mi.mathnet.ru/fpm666}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1971883}
\zmath{https://zbmath.org/?q=an:1055.53017}


Linking options:
  • http://mi.mathnet.ru/eng/fpm666
  • http://mi.mathnet.ru/eng/fpm/v8/i3/p943

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:154
    Full text:75
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021